# SDR AALA20140415001

- Difficulty date: April 14, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 105,379 hours, 17,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT & RT NR 1 DOORS EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LT & RT NR 1 DOORS EMERGENCY LIGHTS, OPERATIONS CHECKED NORMAL.
